# SDR CALA2025112811567

- Difficulty date: November 26, 2025
- Submitted: November 28, 2025
- Operation: Air carrier
- Aircraft: N669UA
- Make and model: Boeing 767322
- Aircraft serial: 30025
- Aircraft time: 93,753 hours, 18,662 cycles
- System (JASC): 2841 · Fuel Quantity Indicator
- Part: Fuel Sys
- Condition: Malfunctioned
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FUEL DISAGREE PROG 2 FMC MSG.  CALC FUEL DIFFRD TOTLZR BY 3.0. TOTLZR FUEL 3.2 LESS THAN FLT PL, ACP 34-61 FAULT TREE 845 NO FAULTS NOTED ACP. FUEL TOTAL ONBOARD IN FMC AND FUEL INDICTOR SAME.
